# SDR CHQA201000169

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 22,141 hours, 18,207 cycles
- Engine: Allsn AE3007A
- Engine time: 14,267 hours, 11,459 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00271
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 13,649 hours, 12,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF MKE, THE CREW REPORTED THAT AT AROUND 14,000FT THE CABIN ALTITUDE WAS NEARING 10,000FT WITH AUTO PRESSURIZATION.  THE AIRCRAFT DESCENDED TO 10,000FT FOLLOWED THE QRH AND RETURNED TO MKE WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AUTO PRESSURIZATION CONTROLLER AND THE PRESSURIZATION CHECKED NORMALLY AT THAT TIME.
